MathSciNet Relay Station
MathSciNet bibliographic data
MR247645 60.20
Kemperman, J. H. B. The general moment problem, a geometric approach. Ann. Math. Statist 39 1968 93–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement